Join the 'Lovastatin' group to help and get support from people like you.
We found 51 questions associated with the 'Lovastatin' topic.
Posted 2 Jul 2013 by • 5 answers
I have now taken 4 different statins, simvastatin, pravastatin, lovastatin and atorvastatin. They all caused me muscle and joint soreness, my hands ache so bad and I seem to have lost some strength in them. When I stopped the statins there was great improvement! Will all statins do this for me or ...
Posted 15 Dec 2017 by • 1 answer
Posted 28 Nov 2017 by • 0 answers
... before it's all out of my system?
Posted 31 Oct 2017 by • 0 answers
... anyone else have these side effects? Also, if you quit the drug, how long did it take for these symptoms go away? If not, did these symptoms get addressed by your doctor?
Posted 8 Jul 2013 by • 1 answer
Posted 16 Sep 2017 by • 0 answers
My dosage is & has been 40mg/day at bedtime for years, increased < 20mg 8 years ago. My annual levels have been 160-175 the last 2 years, down < 212 the year prior (2014). I've found a 'tonic' of fresh citrus, garlic & raw honey I want to test But, to do so, I want to ...
Posted 26 Apr 2017 by • 0 answers
I understand that the medicine lowers cholesterol levels but HOW is it removed from my body?
I have been taking lovastatin for over a year I take 40 milligrams once a day I wonder if you can s?
Posted 10 Feb 2017 by • 1 answer
I I have been taking lovastatin for longer than a year I have begun to have cramps in my legs and muscle aches as though I have the flu should side effects start after you have been taking the medicine for more than one year I take one 40 milligram pill each day?
Posted 17 Sep 2016 by • 0 answers
For ringing of ear treatment
Posted 20 Jul 2016 by • 1 answer
I have mitral prolapse with regurgitation, my beginning cholesterol was 270. Took the 10 mg.for 3 months. But only lowered to 238, but ldl is still 160. They say I'm high risk again.. But since the increase in lovastatin to 20mg, now I'm hypertension phase 1. Yet looking to take another ...
Posted 3 Nov 2015 by • 1 answer
I have developed a significant rash after beginning to take metformin, as I had been taking lisinopril and lovastatin for several years, with no side effects. Any research on the possible cause of rash? the lab work indicates there is a drug interaction.
Posted 24 Jun 2016 by • 0 answers
pain and stiffness behind my knees, hips, and back. also getting cramps in legs a lot. new pain in the last 9 days been on lovastatin about 2 yrs 20mg. also insomnia don't know if related or not. it is not joint pain more muscle or tendon.
Posted 1 Jun 2016 • 0 answers
I am a celiac and need to be sure that there is no more gluten in each tablet than are allowed for "gluten free" items in the U.S.
Posted 8 May 2016 by • 0 answers
I take Lovastatin at night and have to wake up to urinate very frequently.
Posted 27 Aug 2014 by • 1 answer
also, may Lovastatin 20mg be substituted for atorvastatin 20mg for cholesterol lowering help?
Related Condition Support Groups
Related Drug Support Groups
Lovastatin Patient Information at Drugs.com
- Lovastatin Information for Consumers
- Lovastatin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lovastatin (detailed)